# SDR M3HA97051

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: ASNA214505
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

HNL - FLT 654 - AFTER TAKEOFF FROM HNL, NR 2 ENGINE LEFT ON CAP CAME ON.  NR 2 ENGINE ITT AND TEMPERATURE NOTED HIGH, FOLLOWED BY ENGINE FIRE INDICATION, SECURED ENGINE.  DISCHARGED ENGINE FIRE EXTINGUISHER.  FIRE INDICATION WENT OUT.  AIRCRAFT RETURNED TO HNL.  AN UNEVENTFUL LANDING WAS MADE IN HNL.  FOUND BROKEN CLAMP ON THE BLEED AIR LINE FROM THE NR 2 ENGINE TO THE H/P BLEED VALVE.  UPON DOWN LOADING OF FDAU, THE NR 2 ENGINE ITT REACHED 954.6 DEGREES.  ENGINE WAS REMOVED FOR OVERTEMP INSPECTION.  INDICATION TRIGGERED BY HOT BLEED AIR.  NO EVIDENCE OF FIRE.  (M)
